American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(22D40) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 8 of 8 found      Go to page: 1

[1] Dave Witte. Rigidity of some translations on homogeneous spaces. Bull. Amer. Math. Soc. 12 (1985) 117-119. MR 766966.
Abstract, references, and article information   
View Article: PDF

[2] Robert J. Zimmer. Ergodic theory, group representations, and rigidity. Bull. Amer. Math. Soc. 6 (1982) 383-416. MR 648527.
Abstract, references, and article information   
View Article: PDF

[3] S. G. Dani. Dynamics of horospherical flows. Bull. Amer. Math. Soc. 3 (1980) 1037-1039. MR 585185.
Abstract, references, and article information   
View Article: PDF

[4] Robert J. Zimmer. An analogue of the Mostow-Margulis rigidity theorems for ergodic actions of semisimple Lie groups. Bull. Amer. Math. Soc. 2 (1980) 168-170. MR 551755.
Abstract, references, and article information   
View Article: PDF

[5] Robert J. Zimmer. Amenable ergodic actions, hyperfinite factors, and Poincaré flows. Bull. Amer. Math. Soc. 83 (1977) 1078-1080. MR 0460598.
Abstract, references, and article information   
View Article: PDF

[6] Jacob Feldman and Calvin C. Moore. Ergodic equivalence relations, cohomology, and von Neumann algebras. Bull. Amer. Math. Soc. 81 (1975) 921-924. MR 0425075.
Abstract, references, and article information   
View Article: PDF

[7] Robert J. Zimmer. Extensions of ergodic actions and generalized discrete spectrum. Bull. Amer. Math. Soc. 81 (1975) Part 1:633-636. MR 0372160.
Abstract, references, and article information   
View Article: PDF

[8] K. Lange, A. Ramsay and Gian-Carlo Rota. Frobenius reciprocity in ergodic theory. Bull. Amer. Math. Soc. 77 (1971) 713-718. MR 0284544.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 8 of 8 found      Go to page: 1